# SDR UALA2012091705216

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 47,798 hours, 19,479 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746027800600
- Part serial: SA1826
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON CLIMBOUT.  LARGE SIZE LEFT ENGINE.  REMOVED NR 2 SLAT PER MM 27-84-64-000-001 DUE TO DAMAGE.  INSTALLED LEADING EDGE SLAT NR 2.
